# SDR IPXA2018062731149

- Difficulty date: June 8, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 16,773 hours, 10,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y, CROSSBEAM AT FR 79 LT, Y1580, SHOWS SIGN OF CRACK. ACCOMPLISHED REPAIR OF FR 79 LT PER EO A300-5310-68838-A.
